advertisement
Question
Posted by: DEE | 2008/08/04

COMBINATION OF TABS

I AM ON 150MG AZAPRESS AND 5MG PREDNISONE, I DRINK 1CENTRUM(A-Z)TABLET TOGETHER WITH 1 CALCIUM COMPLETE TABLET. I HAVE BEEN ON THIS MEDICATION FOR 7 MONTHS.THIS MEDICATION I TAKE ONCE A DAY.MY JOINTS ARE SORE I WOULD LIKE TO KNOW IF I AM TAKING TOO MUCH VITAMENS/MINERALS.MY HAIR ALSO FELL OUT BUT IT SEEMS TO HAVE STOPPED. WHAT CAN I USE TO LET IT GROW BACK FASTER AND THICKER.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Azapress may have caused the hairloss. Your doctor need to re-evaluate your use of steroids and azathioprine regular to ensure that you are responding

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sherry | 2008/08/16

i have alopecia which is severe hairloss so i cannot understand why the doctor prescribed azapress for me if it might cause hair loss,i am also have lots of pain in my joints etc so please what are the other side effect of azapress

Reply to sherry

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement